# SDR SWAA2025081494267

- Difficulty date: July 22, 2025
- Submitted: August 14, 2025
- Operation: Air carrier
- Aircraft: N229WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32498
- Aircraft time: 64,915 hours, 38,879 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FCB BAFFLE ASSEMBLY ATTACH ANGLE AT BS400 LBL26 WL156.   REMOVED AND REPLACED ATTACH ANGLE AT FCB BS400 LBL26 WL156 IAW SRM 51-40-02 AND DWG 143A7505 ID:0002 REV: B.
